# SDR 95ZZZX1195

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4561
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 700120
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

FLT 2001 - NR 1 ENGINE FIRE WARNING CAME ON, SHUT DOWN NR 2 ENGINE, AND DISCHARGED FIRE BOTTLE.  AIRCRAFT LANDED WITHOUT INCIDENTS.  ON GROUND, INSPECTED ENGINE AND FOUND NO FIRE OCCURRED.  FOUND FIRE LOOP DAMAGED, REPLACED FIRE LOOP AND FIRE EXTINGUISHING BOTTLE AND SQUIB, OPS CHECKED GOOD.
